Simple constructions of algebraic curves with nodes
Compositio Mathematica, Volume 87 (1993) no. 1, p. 1-4
@article{CM_1993__87_1_1_0,
     author = {Pecker, Daniel},
     title = {Simple constructions of algebraic curves with nodes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {1},
     year = {1993},
     pages = {1-4},
     zbl = {0783.14013},
     mrnumber = {1219450},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_1_1_0}
}
Pecker, Daniel. Simple constructions of algebraic curves with nodes. Compositio Mathematica, Volume 87 (1993) no. 1, pp. 1-4. http://www.numdam.org/item/CM_1993__87_1_1_0/

[BR] R. Benedetti, J.-J. Risler: Real algebraic and semi-algebraic sets. Actualités Mathématiques (1990). | MR 1070358 | Zbl 0694.14006

[P] D. Pecker: Courbes gauches ayant beaucoup de points multiples réels, to appear. | MR 1181292 | Zbl 0783.14012

[S] E.I. Shustin: Real Plane Algebraic Curves with Many Singularities. Preprint Samara State University, 1991. | MR 1226269

[T1] A. Tannenbaum: Families of algebraic curves with nodes, Compositio Mathematica 41 (1980), 107-126. | Numdam | MR 578053 | Zbl 0399.14018

[T2] A. Tannenbaum: On the geometric genera of projective curves, Math. Ann. 240(3) (1979), 213-221. | MR 526844 | Zbl 0385.14008